# SDR AALA202211252694

- Difficulty date: November 16, 2022
- Submitted: November 25, 2022
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 60,413 hours, 35,068 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Condition: Leaking
- Location: Zone 100 - Fuse
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED DIRTY SOCK SMELL DURING DESCENT THRU APROXIMATELY 12000 FEET IN THE FLIGHT DECK AND CABIN. FLIGHT CREW DONNED O2 MASKS AND DECLARED AN EMERGENCY. THE AIRCRAFT LANDED AT ITS DESTINATION OF TPA SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202211162694: MAINTENANCE REPLACED THE APU LOW OIL PRESSURE SWITCH PER AMM 49-94-14 AND ACCOMPLISHED A SATISFACTORY LEAK CHECK WITH NO ODORS NOTED. ** (CLOSED)
